MAUDE Adverse Event Report: SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19- 10; POLARIS® SPVA KIT PREATTACHED / BO19-10,

SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19- 10; POLARIS® SPVA KIT PREATTACHED / BO19-10,
Model Number SPVA-2010
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician implanted the bo19-10 and he found there was no csf.He pulled out the catheter and found the marking point was incorrect.After checking the catheter, it was found that the marking points on the catheter are opposite.
 
Event or Problem Description

Brand Name
POLARIS® SPVA KIT PREATTACHED / BO19- 10
Common Device Name
POLARIS® SPVA KIT PREATTACHED / BO19-10,
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22736559
Report Number3001587388-2025-00078
Device Sequence Number18417962
Product Code JXG
UDI-Device Identifier03760124131314
UDI-Public(01)03760124131314(11)241129(17)291101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace,Notification
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPVA-2010
Device Catalogue NumberSPVA-2010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale